# SDR QXEA200802095

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C5 CHECK - RIGHT FLAP TRACK HAS 4 WORN SPOTS ON THE LOWER INBOARD TRACK, BOTTOM OF THE TRACK.  REPAIRED TRACK IAW RD8-57-988.
